Acticold

Acticold 10 Tablet Pharmed Ltd
AvailabilityOut of stock
SKU
MED111
₹49.00
ACTICOLD TABLET
(8 Tablet)
Pharmed Ltd
Composition
Paracetamol NA,Pseudoephedrine NA,Chlorpheniramine NA,
Alternate Medicines
Card image capFood Interaction
Card image capAlcohol Interaction
Card image capPregnancy Interaction
Card image capLactation Interaction
Composition
Paracetamol
Uses
Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.
How it works
Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.
Side Effects
and nausea., skin reddening, Rare: Allergic reactions such as shortness of breath, swollen facial features, Liver damage, abnormalities of blood cells
Pseudoephedrine
Uses
Pseudoephedrine is used for the relief of nasal congestion caused by colds, allergies, and hay fever. It is also used to temporarily relieve sinus congestion and pressure.
How it works
Pseudoephedrine is used for the relief of nasal congestion caused by colds, allergies, and hay fever. It is also used to temporarily relieve sinus congestion and pressure.
Side Effects
restlessness, nausea, unable to sleep, pounding or fluttering sensation in chest; irregular heartbeats that one can feel, vomiting, Dry mouth, high blood pressure, anxiety, uncontrolled shaking, thumping, cardiac arrhythmias, headache and occasionally urinary retention in males and skin rashes., increased heart rate
Chlorpheniramine
Uses
Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.
How it works
Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.
Side Effects
Common: nausea, a lack or loss of appetite, drowsiness, Dry mouth, dry throat or skin, and vomiting, nasal or chest congestion., and headache., constipation.
Expert Advice for Paracetamol
  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Never take more than 2 gram per day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.
Expert Advice for Pseudoephedrine
Avoid taking the medicine too close to bedtime as it may keep you awake. Do not use continuously or more than the recommended duration as it can cause rebound congestion.Do not start or continue the pseudoephedrine and consult your doctor:
  • If you are allergic (hypersensitive) to pseudoephedrine or any of the other ingredients of pseudoephedrine.
  • If you are hypertensive or diabetic patient.
  • If you have latent or clinically recognized open angle glaucoma.
  • If you heart diseases.
  • If you have prostatic hypertrophy.
  • If you have hyperthyroidism.
  • If you have urinary retention.
Expert Advice for Chlorpheniramine
  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.
FAQs on Paracetamol
Q. Is paracetamol safe/ banned/ available in India? Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.   Q. Is paracetamol a painkiller/ used for cold? Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.   Q. Does paracetamol make you drowsy / sleepy?  Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.   Q. Is paracetamol an NSAID/ antibiotic? Paracetamol is a non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. Also, it can effectively reduce fever, whereas the other NSAIDs cannot. It is not an antibiotic.   Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics? Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.   Q. Can I take crocin with ibuprofen/naproxen/other NSAID? Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.   Q. Does paracetamol cause death? Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.   Q. Can calpol make babies/ toddlers sleep/ help in teething pain? Calpol can relieve pain in infants and children; it does not make them sleep.
FAQs on Pseudoephedrine
Q. Is pseudoephedrine banned in India?No. it is available in India as various brands in combinations (eg. Actified, Allegra D).
Q. Is pseudoephedrine a blood thinner/diuretic/anticholinergic/NSAID/narcotic/ antihistamine?Pseudoephedrine is a sympathomimetic drug. It is not a diuretic, anticholinergic, NSAID, narcotic or antihistamine.
Q. Is pseudoephedrine the same as phenylephrine?No, pseudoephedrine is different drug than phenylephrine but both are nasal decongestant.
Q. Is pseudoephedrine used in methamphetamine?Pseudoephedrine is used in the illicit manufacture of methamphetamine.
Q. Is pseudoephedrine safe/ safe to take every day/ how long can I take pseudoephedrine?It is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is pseudoephedrine a controlled substance/ addictive?Yes, it is controlled substance and it may be addictive. Pseudoephedrine can be habit-forming and should only be used when prescribed. Doctors will inform the patient to only take the medication as needed.
Q. Is pseudoephedrine over the counter/prescription?It is an over the counter medication. Patients should follow the advice of the doctor regarding its use.
Q. Is pseudoephedrine safe to take while pregnant?No, it is not safe to take this drug during pregnancy. Always consult your doctor regarding its use.
Q. Is pseudoephedrine gluten free?Yes, it is gluten free. However, please refer to package insert of the prescribed brand before use.
Q. Can you take pseudoephedrine for allergies?Pseudoephedrine is used for treatment of nasal and sinus congestion. Always consult your doctor regarding its use.
Q. How much pseudoephedrine can I take for a cold?Yes. It can be taken for cold. You should take pseudoephedrine for prescribed dose and duration as advised by doctor.
Q. Can I take pseudoephedrine with Nyquil/ ibuprofen/ Benadryl/ Mucinex/ Mucinex DM/ guaifenesin/ Tylenol/loratadine/hydrocodone?Taking other medicines may alter the effects of pseudoephedrine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Can I take pseudoephedrine with high blood pressure?No, patient with high blood pressure should not take this drug. Always consult your doctor regarding its use.
Q. Can I take pseudoephedrine with paracetamol/ Tylenol ibuprofen/antibiotics/Lemsip/ Benadryl/Clartin/amoxicillin/ citalopram/Mucinex/warfarin?Taking other medicines may alter the effects of pseudoephedrine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does pseudoephedrine/ Actified/ Allegra D make you sleepy/awake/tired/ get you high/raise blood pressure/constipation/insomnia/ dry you out?Pseudoephedrine and its combination causing the above mentioned side effects are rare or uncommon. However, consult your doctor if you experience any of these side effects.
Q. Does pseudoephedrine contain acetaminophen?No, it does not contain acetaminophen in it.
FAQs on Chlorpheniramine
Q. Is chlorpheniramine maleate safe/ safe in pregnancy? It is safe if used at prescribed dose and duration as advised by your doctor. This drug can only be used in pregnancy if benefit outweighs the risk. Patients should follow the advice of the doctor regarding its use.   Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain? Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects.   Q. Is chlorpheniramine like Benadryl? No, chlorpheniramine is different from Benadryl.   Q. Is chlorpheniramine prescription? Yes, it is available with doctor’s prescription only.   Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl? Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.   Q. Does chlorpheniramine contain aspirin? No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.


44191
Write Your Own Review
You're reviewing:Acticold